Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Stable and $L^2$-cohomology of arithmetic groups

Author: A. Borel
Journal: Bull. Amer. Math. Soc. 3 (1980), 1025-1027
MSC (1980): Primary 18H10; Secondary 20G10, 20G30, 53C39
MathSciNet review: 585182
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Armand Borel, Cohomologie réelle stable de groupes 𝑆-arithmétiques classiques, C. R. Acad. Sci. Paris Sér. A-B 274 (1972), A1700–A1702 (French). MR 0308286
  • 2. Armand Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. (4) 7 (1974), 235–272 (1975). MR 0387496
  • 3. Armand Borel, Cohomology of arithmetic groups, Proceedings of the International Congress of Mathematicians (Vancouver, B.C., 1974) Canad. Math. Congress, Montreal, Que., 1975, pp. 435–442. MR 0578905
  • 4. A. Borel and H. Garland, Laplacian and discrete spectrum of an arithmetic group (in preparation).
  • 5. Armand Borel and Nolan R. Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, Annals of Mathematics Studies, vol. 94, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1980. MR 554917
  • 6. Jeff Cheeger, On the Hodge theory of Riemannian pseudomanifolds, Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979) Proc. Sympos. Pure Math., XXXVI, Amer. Math. Soc., Providence, R.I., 1980, pp. 91–146. MR 573430
  • 7. F. T. Farrell and W. C. Hsiang, On the rational homotopy groups of the diffeomorphism groups of discs, spheres and aspherical manifolds, Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976) Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc., Providence, R.I., 1978, pp. 325–337. MR 520509
  • 8. Robert P. Langlands, On the functional equations satisfied by Eisenstein series, Lecture Notes in Mathematics, Vol. 544, Springer-Verlag, Berlin-New York, 1976. MR 0579181
  • 9. Nolan R. Wallach, Automorphic forms, New developments in Lie theory and their applications (Córdoba, 1989) Progr. Math., vol. 105, Birkhäuser Boston, Boston, MA, 1992, pp. 1–25. Notes by Roberto Miatello. MR 1190733,

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 18H10, 20G10, 20G30, 53C39

Retrieve articles in all journals with MSC (1980): 18H10, 20G10, 20G30, 53C39

Additional Information